# SDR 2005FA0000208

- Difficulty date: October 6, 2004
- Submitted: March 4, 2005
- Operation: General aviation
- Aircraft: N240FX
- Make and model: Lear 60LEAR
- Aircraft serial: 167
- Aircraft time: 4,323 hours, 2,959 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 2422510
- Part serial: W1779S
- Condition: Damaged
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVE WITH LT SPOILER PANEL DAMAGE AT THE IB FWD EDGE CORNER.  AN INSPECTION WAS ACCOMPLISHED WITH NEGATIVE RESULTS.  THIS SPOILER PANEL WAS PREVIOUSLY INSTALLED AT THIS STATION ON 9/16/2004 FOR A SIMULAR DEFECT AT TT: 4277.5 AND TC: 2923. SB 60-27-2 WAS USED TO INSTALL AND TRIM THE PANEL AT INSTALLATION.  THE SB TRIM CLEARANCE FOR THIS PANEL IS .030 INCH TO .060 INCH, MFG MM 27-60-01 TRIM CLEARANCE IS .050 INCH TO .080 INCH.  THE PANEL CLEARANCE WAS FOUND TO BE AT .040 INCH WHICH WAS TOO TIGHT WHEN USED AS SPOILERONS IN FLIGHT.  INCORRECT TRIM GAP IN SB 27-60-2.  MFG TO EVALUATE AND MAKE CHANGE.  (EA09200500525) (K)
